# SDR CA130606004

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 277 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Unlocked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PILOT WAS DOING WALKAROUND, NOTICED THAT LANDING GEAR TRANSITION LIGHT ON AND LEFT MAIN GEAR LIGHT WAS OFF. AFTER FURTHER INSPECTION LEFT MAIN GEAR OVERLOCKING JOINT WAS NOT IN THE CORRECT LOCKING POSITION.
